# SDR IPXA1B70218

- Difficulty date: November 1, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 15,274 hours, 2,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B0190133A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING OTBD FORE FLAP L/E DELAMINATED.    REPAIR CARRIED OUT IAW SRM 51-70-07 PAR 5A (1), FIG 5, REV 60.
